# SDR R61A20110020

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 5,804 hours, 2,766 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT OVERWING EXIT OPEN INDICATION MSG ON EICAS WHILE IN FLIGHT.  MAINTENANCE RESET OWE AND PERFORMED OPS CHECKS PER EMB AMM, NO DEFECTS NOTED.  A/C WAS THEN RETURNED TO SERVICE.
